My neuro gave me some Restoril yesterday. He wants me to sleep better at night and said that may help with my migraines. However, about an hour after taking it, my hips, outside on the ball and socket part and groin area started hurting. Then it radiated down my legs, clear to my ankles. I've had this pain before, just not for this long. It still hurts after 12 hours. This is where the majority of my AS is. It feels like huge charlie horses that will not go away. I can hardly walk. I tossed and turned all night, kicked my hubby numerous times I'm sure. I'm glad he puts up with me and all of this health crap I have to deal with. I feel like on big train wreck. Anyway, does anyone have experience with Restoril, could this be a side effect of the drug, or do you think this is my normal AS crap? I'm unpatiently waiting for my rheumy and neuro's offices to open so I can ask. The pharmacy is even closed so I can't call them yet. Help!!! Patience is NOT one of my virtues. I want answers now and can't get to those "professionals" who can give them to me yet. I was hoping that since there are so many educated people and also those who have first hand experience with stuff, maybe you can help brfore the Dr. offices open.
Thanks for any advise.
"God grant me the serenity to accept the things I can not change, the courage to change the things I can and the wisdom to know the difference."
DX: ankylosing spondylitis, periferal neuropathy, chronic migraines/headaches, depression/panic attacks, hypothyroidism, hypoglycemia, orthostatic hypotension, sleep apnea
RX: synthroid, estradiol, lexapro, xanax, proamatine, inderal la, neurontin, torfanil pm, celebrex, aspirin, relpax, phenergan, esgic plus
Surgeries: hysterectomy 1997, tonsillectomy 2001, deviated septum 2005, cataracts (both eyes) 2006